New circle coverings of an equilateral triangle

J.B.M. Melissen, P.C. Schuur, A. Heppes

Research output: Book/ReportReportPopular

59 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven, BETA
Number of pages10
Publication statusPublished - 1997
Externally publishedYes

Publication series

NameBETA publicatie : working papers
Volume16
ISSN (Print)1386-9213
NameBETA publicatie : preprints
Volume21
ISSN (Print)1386-9213

Bibliographical note

Te publiceren in: The Electronic Journal of Combinatorics.

Cite this